IJPAM: Volume 81, No. 5 (2012)

SAIGO OPERATOR OF FRACTIONAL INTEGRATION
OF HYPERGEOMETRIC FUNCTIONS

A.R. Prabhakaran$^1$, K. Srinivasa Rao$^2$
$^{1,2}$Department of Mathematics
Srinivasa Ramanujan Centre
SASTRA University
Kumbakonam, 612 001, INDIA


Abstract. The aim of this paper is to obtain derivations of some hypergeometric functions for Saigo operator by the application of the generalized fractional integration due to Saigo involving the quadratic transformation formula.

Received: July 11, 2012

AMS Subject Classification: 33C20

Key Words and Phrases: Saigo operator of fractional integration, Gauss hypergeometric function, Pochhammer symbol

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 5